English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Semi-Active Damping Optimization of Vibrational Systems using the Parametric Dominant Pole Algorithm

Benner, P., Kürschner, P., Tomljanović, Z., & Truhar, N. (2016). Semi-Active Damping Optimization of Vibrational Systems using the Parametric Dominant Pole Algorithm. Zeitschrift für Angewandte Mathematik und Mechanik, 96(5), 604-619. doi:10.1002/zamm.201400158.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-CA8A-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-899C-4
Genre: Journal Article

Files

show Files
hide Files
:
2144578_kuerschner.pdf (Postprint), 2MB
Name:
2144578_kuerschner.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
This is the peer reviewed version of the following article: "Semi-Active Damping Optimization of Vibrational Systems using the Parametric Dominant Pole Algorithm", which has been published in final form at: http://dx.doi.org/10.1002/zamm.201400158. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving."
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Kürschner, Patrick1, Author              
Tomljanović, Zoran2, Author
Truhar, Ninoslav2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Department of Mathematics, University J.J. Strossmayer in Osijek, 31000 Osijek, Croatia, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1002/zamm.201400158
Other: pubdata_escidoc:2144578
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift für Angewandte Mathematik und Mechanik
  Other : ZAMM - Journal of Applied Mathematics and Mechanics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 96 (5) Sequence Number: - Start / End Page: 604 - 619 Identifier: -